This very much depends on the brand of circulation booster your mother is using. I would recommend that you check the literature on the packaging and also check with your GP or Pharmacist prior to taking this supplement.
Whilst there are several brands available which permit use with high blood pressure, other deciding factors include blood pressure medication and any other medication taken at the same time.
I hope this is of some guidance to you.
Answered by Health at Hand nurses.
We’re here to help you take care of your health - whenever you need us, wherever you are, whether you're an AXA PPP healthcare member or not.
Our Ask the Expert service allows you to ask our team of friendly and experienced nurses, midwives, counsellors and pharmacists about any health topic.
Atrial fibrillation or AF is the most common abnormal heart rhythm...Read More
A couple of weeks ago whilst on my way in to do a night shift, I had a bad dizzy spell on arrival at Euston station.Read More
It is not advisable to have an angiogram without preceding chest pains because of the unnecessary risk of the procedure that you would be put through (artery damage, bleeding, infection etc.).Read More
The really good news is that if you lose 10kg in weight (if you’re overweight) you can reduce your ‘bad’ LDL cholesterol by about 15% and increase your ‘good’ HDL cholesterol by about 8%.Read More
Erectile dysfunction – not being able to sustain an erection until ejaculation – is a recognised side effect of many medications, including statins.Read More
Most patients who are taking tablets for high blood pressure (hypertension) can also take Viagra for erectile dysfunction safely.Read More
There are two well recognised connections between thyroid function and statins...Read More
A health check MOT is something that can be done for free at your normal NHS doctor’s surgery.Read More
It sounds like your GP has done a thorough assessment of your cardiovascular risk already.Read More
For many years pacemakers have been used to stimulate the heart when the heart rate becomes too slow.Read More